# SDR SWIA200514932

- Difficulty date: April 26, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 28,999 hours, 37,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR LIGHTS IN GALLEY INOPERATIVE.  REPLACED RED EMERGENCY SIGN AT THE GALLEY FLOOR.  OPERATIONAL CHECK GOOD.
